MAUDE Adverse Event Report: COLOPLAST A/S MANUFACTURING FOLYSIL CATHETER; CATHETER, RETENTION TYPE, BALLOON

COLOPLAST A/S MANUFACTURING FOLYSIL CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number AA64181002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the catheter fell off and a balloon burst was discovered after 1 day indwelling.

Brand Name
FOLYSIL CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S MANUFACTURING
9 avenue edmond rostand
sarlat-la-caneda 24206
FR  24206
MDR Report Key12362504
Report Number9610711-2021-00063
Device Sequence Number17096937
Product Code EZL
UDI-Device Identifier03600040130087
UDI-Public03600040130087
Combination Product (Y/N)N
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAA64181002
Device Catalogue NumberAA6418
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;